Electromagnetic scattering by a lossy dielectric elliptic cylinder

Mousa I. Hussein, A. K. Hamid

Research output: Contribution to journalArticlepeer-review

8 Citations (Scopus)

Abstract

The problem of electromagnetic wave scattering by a lossy dielectric elliptic cylinder is analyzed using an exact series solution in terms of the Mathieu functions. A special computer code based on the eigenfunction technique was developed to compute complex Mathieu function and was used with the solution of dielectric elliptic cylinder to produce numerical results for the scattered field in the far zone for different axial ratio, lossy dielectric constants, and angle of incidence.

Original languageEnglish
Pages (from-to)1469-1482
Number of pages14
JournalJournal of Electromagnetic Waves and Applications
Volume15
Issue number11
DOIs
Publication statusPublished - 2001
Externally publishedYes

ASJC Scopus subject areas

  • Electronic, Optical and Magnetic Materials
  • Physics and Astronomy(all)
  • Electrical and Electronic Engineering

Fingerprint

Dive into the research topics of 'Electromagnetic scattering by a lossy dielectric elliptic cylinder'. Together they form a unique fingerprint.

Cite this